EconPapers    
Economics at your fingertips  
 

A Class of Volterra‐Fredholm Type Weakly Singular Difference Inequalities with Power Functions and Their Applications

Yange Huang, Wu-Sheng Wang and Yong Huang

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We discuss a class of Volterra‐Fredholm type difference inequalities with weakly singular. The upper bounds of the embedded unknown functions are estimated explicitly by analysis techniques. An application of the obtained inequalities to the estimation of Volterra‐Fredholm type difference equations is given.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/826173

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:826173

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:826173